MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 3 HOLE ACET SHELL 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. R3 3 HOLE ACET SHELL 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Model Number 71335550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, after a tkr had been performed, the patient had an intra-articular infection.A revision surgery was perform to treat this adverse event.The r3 three hole acetabular cup and two screws were explanted.The patient outcome is unknown.
 
Additional Manufacturer Narrative
H11: report was inadvertently submitted under manufacturer number ¿9613369¿, but the correct manufacturer number is '1020279'.

Brand Name
R3 3 HOLE ACET SHELL 50MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key10054644
Report Number9613369-2020-00081
Device Sequence Number3292900
Product Code MBL
UDI-Device Identifier03596010598233
UDI-Public03596010598233
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K070756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71335550
Device Catalogue Number71335550
Device Lot Number19LM16463
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer05/13/2020
08/20/2021
Initial Report FDA Received Date05/13/2020
Supplement Report FDA Received Date05/13/2020
08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: 71332525 (X1)PN: 71332520 (X1)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;